RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 1, Pages 73–80 (Mi msb6322)  

Sur les courbes fermées à indicatrice des tangentes donnée

M. Vigodsky


Full text: PDF file (1029 kB)

Bibliographic databases:

Received: 11.11.1943

Citation: M. Vigodsky, “Sur les courbes fermées à indicatrice des tangentes donnée”, Rec. Math. [Mat. Sbornik] N.S., 16(58):1 (1945), 73–80

Citation in format AMSBIB
\Bibitem{Vig45}
\by M.~Vigodsky
\paper Sur les courbes ferm\'ees \`a indicatrice des tangentes donn\'ee
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 1
\pages 73--80
\mathnet{http://mi.mathnet.ru/msb6322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12838}
\zmath{https://zbmath.org/?q=an:0060.35105}


Linking options:
  • http://mi.mathnet.ru/eng/msb6322
  • http://mi.mathnet.ru/eng/msb/v58/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:220
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019